# SDR EIA2006097

- Difficulty date: May 2, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230B
- Aircraft serial: 23393
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Plylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON UPPER SKIN AND SIDE FRAMES CRACKED.  REMOVED DAMAGE, HFEC THE AREA, FABBED AND INSTALLED REPAIR PER ECRA 489-54-003-2.
